MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL HEAD STERILE PRODUCT DO NOT RESTERILIZE 12/14 TAPER; PROSTHETIC, HIP

ZIMMER MANUFACTURING B.V. FEMORAL HEAD STERILE PRODUCT DO NOT RESTERILIZE 12/14 TAPER; PROSTHETIC, HIP
Model Number 8018-40-02
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a hair in the sterile implant packaging.After the nurse had passed off the implant on the sterile field, the scrub tech then opened the seal on the inner part of the implant.Before passing off the implant to the surgeon, the scrub tech found the hair on the implant.No further information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Visual evaluation of the provided photo found a hair-like debris on the device protective pouch.The sterile packaging was previously opened and therefore, the source of the debris cannot be confirmed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.This/these device(s) is/are used for treatment.Review of complaint history found no additional related issues for this/these item(s) and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMORAL HEAD STERILE PRODUCT DO NOT RESTERILIZE 12/14 TAPER
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15777048
Report Number0002648920-2022-00227
Device Sequence Number17806678
Product Code LPH
UDI-Device Identifier00889024144774
UDI-Public(01)00889024144774(17)310412(10)65037913
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K953337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8018-40-02
Device Catalogue Number00801804002
Device Lot Number65037913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2022
Initial Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose